Главная    Ex Libris    Книги    Журналы    Статьи    Серии    Каталог    Wanted    Загрузка    ХудЛит    Справка    Поиск по индексам    Поиск    Форум   
blank
Авторизация

       
blank
Поиск по указателям

blank
blank
blank
Красота
blank
Balakrishnan V., Nicolis C., Nicolis G. — Extreme Value Distributions in Chaotic Dynamics
Balakrishnan V., Nicolis C., Nicolis G. — Extreme Value Distributions in Chaotic Dynamics



Обсудите книгу на научном форуме



Нашли опечатку?
Выделите ее мышкой и нажмите Ctrl+Enter


Название: Extreme Value Distributions in Chaotic Dynamics

Авторы: Balakrishnan V., Nicolis C., Nicolis G.

Аннотация:

Journal of Statistical Physics, Vol. 80, Nos. 1/2, 1995. p. 307-336.
A theory of extremes is developed for chaotic dynamical systems and illustrated on representative models of fully developed chaos and intermittent chaos. The cumulative distribution and its associated density for the largest value occurring in a data set, for monotonically increasing (or decreasing) sequences, and for local maxima are evaluated both analytically and numerically. Substantial differences from the classical statistical theory of extremes are found, arising from the deterministic origin of the underlying dynamics.


Язык: en

Рубрика: Физика/

Тип: Статья

Статус предметного указателя: Неизвестно

ed2k: ed2k stats

Год издания: 1995

Количество страниц: 30

Добавлена в каталог: 10.11.2013

Операции: Положить на полку | Скопировать ссылку для форума | Скопировать ID
blank
Предметный указатель
blank
Реклама
blank
blank
HR
@Mail.ru
       © Электронная библиотека попечительского совета мехмата МГУ, 2004-2020
Электронная библиотека мехмата МГУ | Valid HTML 4.01! | Valid CSS! О проекте